Forgot your password?
DMBsDreamGrl, January 3, 2007 in Prescription acne medications
Is it ok?
anyone? opinions are welcome
I was reading up about accutane on a website, and it said to wait for 6 months to get any skin treatments done due to possible scarring eg. microdermabrasion things like that.. But they also say that is OK to get pregnant after 1 month of being off of it, so I dunno, you might have to ask a doc. But post it and let me know, I am curious about that one.
thanks for your help, I'm going to my derm for a checkup on the 15th so I'm going to ask him then if it'll be ok, and I'll post back what he said either in here or in my journal
well if u got red marks, dont tan the face, becasue it will make em hearl sooo much slower, what i do is, when i tan, i put a towel around my face, for it not to get burnt of tan, but the rest of my body gets tan
OMG, lol I read this topic as "'Taning." lol I thought you wanted to go back on Accutane. My bad.
you made me check my spelling
thanks everyone for your advice
You can post now and register later.
If you have an account, sign in now to post with your account.
Pasted as rich text. Paste as plain text instead
Only 75 emoji are allowed.
Your link has been automatically embedded. Display as a link instead
Your previous content has been restored. Clear editor
You cannot paste images directly. Upload or insert images from URL.